MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPORT SLIM IMPLANTABLE PORT, SINGLE-LUMEN CATHETER, KIT, 8F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 POWERPORT SLIM IMPLANTABLE PORT, SINGLE-LUMEN CATHETER, KIT, 8F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Catalog Number 1718001
Medical Device Problem Codes Unsealed Device Packaging (1444); Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, a patient underwent for the port placement using powerport slim implantable.It was reported that during preparation of a port placement procedure the internal peel allegedly found external layer rendering it non-sterile.There was no patient contact.
 
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records will be performed.The return of the sample is pending.However, photo was provided for review.The investigation of the reported event is currently underway.Section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: one powerport slim implantable port kit was received for evaluation, and one photo was provided for review.Visual and dimensional observation was performed.The outer tyvek label appeared to be fully peeled, exposing the inner tray.The tyvek label on the inner tray appeared fully peeled, exposing the components.Both top tyvek label and product tyvek label were not attached to each other at any point throughout the trays.No stickiness was felt throughout the seal transfer portions of both trays.An attempt to join the top tyvek lid top right corner to the top right corner of the inner tray was performed.The small amounts of seal transfer noted on the top right corner of the inner tray appeared to match areas on the back side of the top tyvek lid corner.Small gaps could be seen in the mentioned areas.The back portion of the top tyvek of the outer tray was inspected with the front portion of the top tyvek of the inner tray for any signs of attachment and none were observed throughout.The photo shows the partially opened product tray in which both the outer tyvek label and inner tyvek labels were partially peeled.Therefore, the investigation is inconclusive for the reported inner layer of product tray stuck to outer layer while peeling issue as there are no signs of attachment between the two layers under laboratory conditions may not be representative of the condition of the device during use.A definitive root cause could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.D4 (unique identifier (udi) #), g3, h6 (device, method, result, conclusion).Section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent for the port placement using powerport slim.It was reported that during preparation of a port placement procedure the internal peel allegedly found external layer rendering it non-sterile.There was no patient contact.

Brand Name
POWERPORT SLIM IMPLANTABLE PORT, SINGLE-LUMEN CATHETER, KIT, 8F
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key22805049
Report Number3006260740-2025-05888
Device Sequence Number12721955
Product Code LJT
UDI-Device Identifier00801741026799
UDI-Public(01)00801741026799(11)241114(17)260430(10)REJW1123
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K072215
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Catalogue Number1718001
Device Lot NumberREJW1123
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2025
Supplement Date Received by Manufacturer02/25/2026
Initial Report FDA Received Date08/14/2025
Supplement Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown